Research Repository

Inequalities for Superadditive Functionals with Applications

Dragomir, Sever S (2008) Inequalities for Superadditive Functionals with Applications. Bulletin of the Australian Mathematical Society, 77 (3). pp. 401-411. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID15197. inequalities, superadditive functionals
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 13 Oct 2011 01:24
Last Modified: 13 Oct 2011 01:24
URI: http://vuir.vu.edu.au/id/eprint/3642
DOI: 10.1017/S0004972708000269
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar